|recent atripla treatment
Dec 23, 2008
does sun exposure cause out breaks on checks or facial area.
| Response from Dr. Henry
I haven't seen or heard much about sun sensitivity caused by one of the components of Atripla though that is possible and some pxs independent of HIV or treatment develop a sensitivity to sun exposure. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Licking Penis Worried I Have HIV
- Dry Mouth After Fisting Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.